著者
小暮 厚之
出版者
千葉大学
雑誌
千葉大学経済研究 (ISSN:09127216)
巻号頁・発行日
vol.10, no.2, pp.91-112, 1995-09-27

For the estimation of stochastic differential equiations from discretely sampled data, the traditional approach in the econometric literature is to use a discretization of the original continuous-time model. In this paper we discuss some problems on the traditional approach and introduce an alternative estimation method, which is free from the discretization.

言及状況

はてなブックマーク (1 users, 1 posts)

Twitter (2 users, 2 posts, 1 favorites)

“CiNii 論文 -  経済データからの確率微分方程式の推定について : 離散化とその問題点” https://t.co/3e6TXYLyrD

収集済み URL リスト